# SDR SWAA2015120846875

- Difficulty date: October 14, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 57,299 hours, 45,193 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 6546812
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CHORD CRACKED, ON UPPER CHORD AT REAR SPAR FIRST FASTENER INBD & OTBD OF RSS 224.14.  REPAIRED CHORD IAW EA.
